# SDR ASOA2013053003737

- Difficulty date: May 10, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 27,330 hours, 24,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING SKIN IS CRACKED .25" LONG AT WS 148.09 - REINFORCING ANGLE IN T/E ABOVE SKIN IS CRACKED .75" LONG.  C/W ECTC REO 601R-57-21-130 01 AND REO 601R-57-21-130, REV J, DATED 03/08/2011 AS WRITTEN.  C/W ECTC REO 601R-57-21-131 AND REO 601R-57-21-131, REV A DATED 08/29/2011 AS WRITTEN.  REPAIRED IAW REO 601R-57-21-639.
